# SDR TRBA20120616002

- Difficulty date: June 16, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 32,101 hours, 31,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 117244
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND THE FLOOR EMERGENCY LIGHT END CAP MISSING AT GALLEY AND SEAT 6/B. THE AIRCRAFT WAS REMOVED FROM SERVICE. C/A: INSTALLED FLOOR EMERGENCY LIGHT END CAP IAW JIC 25-28-21 RAI 10000. THE AIRCRAFT WAS RETURNED TO SERVICE.
